# SDR SWIA200820185

- Difficulty date: October 15, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 11,534 hours, 7,385 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6204 - DAMAGE FOUND DURING BURST/FLAT TIRE INSPECTION, TRAILING EDGE OF RIGHT INBOARD FLAP HAS DENT.  INSTALLED NEW RIGHT INBOARD FLAP, PN  CC670-14002-8, SN ON:15049, SN OFF: 10173.
